Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Blood in the stools after eating spicy food - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
Doctor :   How can I help you?
User :   Hi Good Morning
Doctor :   Good Morning
User :   I happend to eat hot chilly food and from the next day onwards I found brownish blood content in the stool
Doctor :   Please proceed with your query
Doctor :   Ok
Doctor :   Since when is this happening?
User :   i have consulted the doctor and he gave me some medicines
Doctor :   Ok
Doctor :   What medicines were given?
User :   after having the medicines (total 3 tablets 10 each) in between I found normal and then it become the same. I shall give you the details of medicine, one sec
Doctor :   Ok
User :   first, it was T. RLoc 150 (10 tabs) and T. Orniux
Doctor :   Ok
Doctor :   I suggest that you take a bland diet
Doctor :   and avoid coffee, tea, spicesDoctor :   Our discussion about your problem may need more than 5 minutes.
Doctor :   You will be taken to the payment page after 5 mins trial is over.It's a very nominal cost. After payment, you will be brought back to the chat from where you left it. I will be here to assist you.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor